(03-19-2014 10:18 AM)justMongo Wrote: [quote='MAPnea' pid='62895' dateline='1395236897']
I take Digoxin twice a day along with Verapamil (primarily for high blood pressure). My thyroid was removed in 1976 (benign tumor) so I take Synthroid. Do you take thyroid replacement?
I don't know about "q-waves", maybe someone else can help explain what that is and why it might be a "side affect" of Soltolol.
You have a lot going on right now and it has to be scary.
Be informed. Ask a lot of questions - write them down. My cardiologist always laughs about my "list", but I live 235 miles away from him, so I come prepared. Find a good support group. Maybe your hospital or cardiologist could recommend one in your area. Meditate. Exercise. Relax. And… here's the hardest (for me): trust.
I trust my cardiologist is doing the best he can for me; just like I'm doing the best I can do for myself.
Great Basin National Park, Nevada -- you're in the middle of nowhere. Even Beatty NV has more population.
BTW -- I thought Verapamil had fallen out of favor with Amlodipine superseding it.
I had thyroid cancer in 1984, and on high dosage of synthroid which I understand can cause some of this as well. I will definatly learn to meditate, good idea. As far as the side effects of Sotalol, the reason you must be in the hospital for 3 day's is to make sure this "q wave" or whatever that means doesn't happen, They monitored me for it and I passed the test and now home.
(03-19-2014 12:55 PM)Lukie Wrote: If it will make you feel any better, my aunt had hypothyroidism and A-Fib and live to be 102. I think she probably also had sleep apnea but was never diagnosed. Unfortunately at about 95 she started to get dementia.
That DOES make me feel better!!!! I know my doctor said this is not the end of the world, A-Fib is pretty common and people don't usually die from it, it's the clot that can form while IN an episode of A-fib. That is why you have to take the blood thinner.